# SDR CALA9700391

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LAV TIE DOWN FLOOR SUPPORT AT STA 2004, X-55.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-70-01, FIGURE 13.
